# SDR SWIA200922984

- Difficulty date: October 20, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 29,031 hours, 27,221 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 9G BULKHEAD FITTINGS GOUGED.  (C CHECK)  REPAIRED PER REO.
